# SDR DL764070957

- Difficulty date: July 25, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 24,109 hours, 7,565 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part serial: 3398
- Condition: Damaged
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

TIRE RECAP REMAINS FOUND IN ATL AFTER T/O OF FLT 1273 CREW REPORTED NO PROBLEMS AT THIS TIME LATER IN CRZ FLT CREW DISCOVERED APPROX 3 INCH HOLE IN NR 6 SPOILER PANEL.  DIVERTING TO LAX FOR REPAIRS.  REPLACED NR 6 SPOILER ASSY MFG P/N 113T4100-401G PER MM 27-61-01-024-001.  THE REQUIRED INSPECTION HAS BEEN PERFORMED FOR INSTALLATION OF SPOILER SIX ASSY PER AMM 27-61-01-424.
